MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK SYNCHRO SELECT-14 STANDARD ST 215CM; GUIDE, WIRE, CATHETER, NEUROVASCULATURE

STRYKER NEUROVASCULAR CORK SYNCHRO SELECT-14 STANDARD ST 215CM; GUIDE, WIRE, CATHETER, NEUROVASCULATURE
Catalog Number SSTD215STR
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Visual Disturbances (2140); Ischemia Stroke (4418)
Date of Event 12/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is 2 of 3 reports.
 
Event or Problem Description
It was reported that the initial procedure of the stent implantation was conducted on (b)(6) 2025 as the patient had no limb hemiplegia or aphasia and cranial after surgery.After the procedure, the diagnostic imaging and mri (magnetic resonance imaging) showed two acute lacunar infarction foci in the left subcortex senile cerebral changes left maxillary sinusitis: mild right mastoid inflammation postoperative changes of the left ocular lens.The event was considered as an ischemic stroke located at ipsilateral and it was treated with medication.One day post procedure on (b)(6) 2025, the patient developed binocular diplopia as it was resolved on (b)(6) 2025.The patient received intravenous infusion of human albumin for volume expansion.Later, a new lacunar cerebral infarction was detected by mri, and edaravone dexborneol was administered to scavenge free radicals.In physician¿s opinion, the cause of the stroke and binocular diplopia as the stent implantation covers the ophthalmic artery, causing a thrombogenic reaction that affects the blood supply of the central retinal artery and probably also related to the guidewire (subject device).Currently, there is no impairment in daily life and work to the patient.
 
Additional Manufacturer Narrative
D4 expiration date ¿ added.D4 gtin- added.H4 manufacturing date ¿ added.Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that ¿the initial procedure was successfully completed.A few days after this treatment, paralysis occurred, and upon examination, it was found that the anterior choroidal artery was blocked¿.It was reported that ¿the patient had no limb hemiplegia or aphasia after surgery, and cranial mri showed a new lacunar infarction in the left frontal lobe.Event occurred post-procedure¿.The patient suffered a minor ischemic stroke.Additional information provided by the customer indicated the current condition of the patient was no impairment in daily life and work.In physician¿s opinion, the cause of the stroke and binocular diplopia was the fd covers the ophthalmic artery, causing a thrombogenic reaction that affects the blood supply of the central retinal artery.The patient received intravenous infusion of human albumin for volume expansion as a result of this stroke and binocular.Later, a new lacunar cerebral infarction was detected by mri, and edaravone dexborneol was administered to scavenge free radicals.It occurred in the same cerebral hemisphere where the procedure was performed.In physician¿s opinion, the surpass evolve device has performed as intended.The physician does not allege any malfunction or nonconformance against the surpass evolve device, please specify the issue.The patient¿s anatomy has an age-related stiffness change in the c5-c6 segment of the internal carotid artery.Other non-investigational stryker devices used in the procedure were synchro select standard guidewire, xt-27 catheter.Based upon medical review, the harm observed in this complaint is anticipated in nature as per the device risk assessment.As a product related root cause does not apply and the issue is due to a known physiological effect of the procedure and/or patient condition noted within the dfu, product labeling and/or risk documentation files, an assignable cause of anticipated procedural complication will be assigned to this complaint.
 
Event or Problem Description
 
Event or Problem Description
It was reported that the initial procedure of the stent implantation was conducted on (b)(6) 2025 as the patient had no limb hemiplegia or aphasia and cranial after surgery.After the procedure, the diagnostic imaging and mri (magnetic resonance imaging) showed two acute lacunar infarction foci in the left subcortex senile cerebral changes left maxillary sinusitis: mild right mastoid inflammation postoperative changes of the left ocular lens.The event was considered as an ischemic stroke located at ipsilateral and it was treated with medication.One day post procedure on (b)(6) 2025, the patient developed binocular diplopia as it was resolved on (b)(6) 2025.The patient received intravenous infusion of human albumin for volume expansion.Later, a new lacunar cerebral infarction was detected by mri, and edaravone dexborneol was administered to scavenge free radicals.In physician¿s opinion, the cause of the stroke and binocular diplopia as the stent implantation covers the ophthalmic artery, causing a thrombogenic reaction that affects the blood supply of the central retinal artery and probably also related to the guidewire (subject device).Currently, there is no impairment in daily life and work to the patient.Update: received an update from safety on 31-mar-2026 stated there¿s no adverse event 'diplopia' occurred post procedure as the patient just had lacunar infarction.
 
Additional Manufacturer Narrative
B5 executive summary- update - received an update from safety on 31-mar-2026 stated there¿s no adverse event 'diplopia' occurred post procedure as the patient just had lacunar infarction.F10 & h6 health impact code grid- corrected - no ¿visual disturbance¿ due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that ¿the initial procedure was successfully completed.A few days after this treatment, paralysis occurred, and upon examination, it was found that the anterior choroidal artery was blocked¿.It was reported that ¿the patient had no limb hemiplegia or aphasia after surgery, and cranial mri showed a new lacunar infarction in the left frontal lobe.Event occurred post-procedure¿.The patient suffered a minor ischemic stroke.Additional information provided by the customer indicated the current condition of the patient was no impairment in daily life and work.In physician¿s opinion, the cause of the stroke was the stent covers the ophthalmic artery, causing a thrombogenic reaction that affects the blood supply of the central retinal artery.The patient received intravenous infusion of human albumin for volume expansion as a result of this stroke.Later, a new lacunar cerebral infarction was detected by mri, and edaravone dexborneol was administered to scavenge free radicals.It occurred in the same cerebral hemisphere where the procedure was performed.The patient¿s anatomy has an age-related stiffness change in the c5-c6 segment of the internal carotid artery.Based upon medical review, the harm observed in this complaint is anticipated in nature as per the device risk assessment.As a product related root cause does not apply and the issue is due to a known physiological effect of the procedure and/or patient condition noted within the dfu, product labeling and/or risk documentation files, an assignable cause of anticipated procedural complication will be assigned to this complaint.

Brand Name
SYNCHRO SELECT-14 STANDARD ST 215CM
Common Device Name
GUIDE, WIRE, CATHETER, NEUROVASCULATURE
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork UT NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork UT NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key24059998
Report Number3012931345-2026-00008
Device Sequence Number9421873
Product Code MOF
UDI-Device Identifier07613327508499
UDI-Public(01)07613327508499(17)280607(10)0000843997
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K202522
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSSTD215STR
Device Lot Number0000843997
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/19/2025
Supplement Date Received by Manufacturer02/16/2026
03/31/2026
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date03/09/2026
04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
XT-27 CATHETER (STRYKER).
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age69 YR
Patient SexFemale